# SDR SWIA202266160

- Difficulty date: May 29, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS DENT ON OUTER SKIN ( MARKED)     (C-CHECK RO 7/26/2022)    REPAIRED PAX DOOR OUTER SKIN DENT IAW MHIRJ REO 601R-52-11-2925 REV. -- DATED 2022-06-14. MAJOR REPAIR TASK CARD 51-900-1003-SKY AND FORM M-337 COMPLETED AND ATTACHED. NO WEIGHT CHANGE NOTED. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
